Change search
ReferencesLink to record
Permanent link

Direct link
Perfect matchings (and Hamilton cycles) in hypergraphs with large degrees
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2011 (English)In: European journal of combinatorics (Print), ISSN 0195-6698, E-ISSN 1095-9971, Vol. 32, no 5, 677-687 p.Article in journal (Refereed) Published
Abstract [en]

We establish a new lower bound on the l-wise collective minimum degree which guarantees the existence of a perfect matching in a k-uniform hypergraph, where 1 <= l < k/2. For l = 1, this improves a long-standing bound of Daykin and Haggkvist (1981) [5]. Our proof is a modification of the approach of Han et al. (2009) from [12]. In addition, we fill a gap left by the results solving a similar question for the existence of Hamilton cycles. (C) 2011 Published by Elsevier Ltd

Place, publisher, year, edition, pages
London: Elsevier, 2011. Vol. 32, no 5, 677-687 p.
Keyword [en]
k-uniform hypergraphs, large minimum degree, dirac-type theorem, 3-uniform hypergraphs, rysers conjecture, independent edges, complexity, codegree, partite
National Category
Discrete Mathematics
URN: urn:nbn:se:umu:diva-52107DOI: 10.1016/J.Ejc.2011.02.001ISI: 000291134300004OAI: diva2:496883
Available from: 2012-02-10 Created: 2012-02-10 Last updated: 2012-03-09Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Markström, Klas
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
European journal of combinatorics (Print)
Discrete Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 38 hits
ReferencesLink to record
Permanent link

Direct link